# SDR USAA2009082892274

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 34,279 hours, 12,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612 - ATL - EEL - ROW 11 LT EMERGENCY EXIT LIGHT COVER MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT LENS COVER.
